# SDR 20001227SH013

- Difficulty date: November 27, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: FAL1005D
- Condition: Damaged
- Location: Slat De-Ice Sys
- Part time: 67 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE WING DEICE SYSTEM WAS INOPERATIVE.  AFTER VERIFYING ELEC PORTION OF SYS WAS FUNCTIONING, A GROUND OPER CHK PERFORMED.  DISCOVERED VERY LITTLE FLOW GETTING TO RT SLATS, LT SLATS APPEARED TO BE GETTING SUFFICIENT HEAT, BUT BOTH SIDES ARE REQUIRED TO OPER PROPERLY TO GET A PROPER INDICATION ON PANEL.  AFTER VERIFYING NO LEAKS IN AIRFRAME DUCTING, DISCOVERED THE INTERIOR WALLS OF FLEX DUCTS ATTACHED TO SLATS WERE DEBONDED AND COLLAPSING.  THIS EITHER RESTRICTED/BLOCKED FLOW OF HOT AIR TO SLATS.  INSP OF LT FLEX DUCTS REVEALED SAME CONDITION EXISTED, FAILURE OF THAT SIDE WAS IMMINENT.  DUCTS HAVE A 3,000 HR TBO AND WERE JUST REPLACED 66.6 HRS PRIOR.  SUSPECT INCORRECT MFG PROCESS.  (X)
